# SDR UIEA01044

- Difficulty date: April 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B02534
- Condition: Cracked
- Location: Fuselage
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT PRESSURE BULKHEAD BS 2360 PER SB 747-53A2275 FOUND CRACK .75 INCH LONG ORIGINATING FROM FASTENER HOLE FROM WEB TO Y-RING LAP JOINT BETWEEN STRINGER 24 AND 25R.  CUT OUT CRACKED AREA.  FABRICATED FILLER AND DOUBLER.  OVERSIZED FASTENER HOLES AS NEEDED.  INSTALLED FILLER AND DOUBLER PER STANDARD PRACTICES.  (M)
